# SDR DALA2024112311158

- Difficulty date: November 20, 2024
- Submitted: November 23, 2024
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 91,125 hours, 42,746 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 DISC: OXYGEN PANEL LOOSE / LOCATIONS:103, OXYGEN PANEL IS LOOSE ABOVE THE 2L JUMPSEAT / INTERIOR. C/A: RE-SECURED O2 PANEL ABOVE JUMPSEAT AT 2L IAW A320 AMM 35-21. (LP: 0669183)
